Web of Science: 4 cites, Scopus: 5 cites, Google Scholar: cites,
Absorbing sets and Baker domains for holomorphic maps
Baranski, Krzysztof (University of Warsaw(Poland). Institute of Mathematics)
Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Karpinska, Boguslawa (Warsaw University of Technology(Poland). Faculty of Mathematics and Information Science)

Data: 2014
Resum: We consider holomorphic maps f: U U for a hyperbolic domain U in the complex plane, such that the iterates of f converge to a boundary point of U. By a previous result of the authors, for such maps there exist nice absorbing domains W U. In this paper we show that W can be chosen to be simply connected, if f has parabolic~I type in the sense of the Baker--Pommerenke--Cowen classification of its lift by a universal covering (and is not an isolated boundary point of U). Moreover, we provide counterexamples for other types of the map f and give an exact characterization of parabolic~I type in terms of the dynamical behaviour of f.
Nota: Número d'acord de subvenció AGAUR/2009/SGR-792
Nota: Número d'acord de subvenció MICINN/MTM2011-26995-C02-01
Nota: Agraïments: Supported by Polish NCN grant decision DEC-2012/06/M/ST1/00168
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Baker domain ; Hyperbolic domain ; Hyperbolic measure
Publicat a: Journal of the London Mathematical Society. Second Series, Vol. 92 Núm. 1 (2014) , p. 144-162, ISSN 1469-7750

DOI: 10.1112/jlms/jdv016

20 p, 347.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2019-02-03

   Favorit i Compartir